# SDR HALA2010053000235

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 92,541 hours, 17,656 cycles
- Engine: Pwa PW4062
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 658D1005
- Part serial: 632A
- Condition: Malfunctioned
- Location: Rudder
- Part time: 28,979 hours, 5,630 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER T/O & DURING CLIMB ACFT REQUIRES 4-5 RUDDER UNITS OF TRIM 2-3 UNITS OF RUDDER TRIM AS WEIGHT DECREASES.  R & R RUDDER TRIM ACTUATOR IAW AMM 27-21-11, OK FOR SVC.
